Advances in Differential Equations

Systems of singular Poisson equations in unbounded domains

Fabrice Colin and Marlène Frigon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We establish the existence of nontrivial solutions to systems of singular Poisson equations in unbounded domains, under some invariance conditions and singular subcritical growth. The proofs rely on a concentration-compactness argument and on a generalized linking theorem due to Krysewski and Szulkin.

Article information

Adv. Differential Equations, Volume 10, Number 9 (2005), 1035-1052.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J50: Variational methods for elliptic systems
Secondary: 35J60: Nonlinear elliptic equations


Colin, Fabrice; Frigon, Marlène. Systems of singular Poisson equations in unbounded domains. Adv. Differential Equations 10 (2005), no. 9, 1035--1052.

Export citation